Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Instabilities of longitudinal convection rolls in Couette flow

Title data

Clever, Richard M. ; Busse, Friedrich H. ; Kelly, R. E.:
Instabilities of longitudinal convection rolls in Couette flow.
In: Zeitschrift für angewandte Mathematik und Physik. Vol. 28 (1977) Issue 5 . - pp. 771-783.
ISSN 0044-2275
DOI: https://doi.org/10.1007/BF01603815

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors > Lehrstuhl Theoretische Physik IV - Univ.-Prof. Dr. Friedrich H. Busse
Result of work at the UBT: No
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 26 Jan 2021 11:02
Last Modified: 17 May 2021 07:01
URI: https://eref.uni-bayreuth.de/id/eprint/62460